Police issue warning about bad batch of drugs in Northampton
Main article content
Detectives investigating a possible bad batch of drugs in Northampton are issuing a warning to drug users.
At 11am today (December 29), a woman was taken to hospital after being found in cardiac arrest in the town centre.
This follows three more people who were taken to hospital earlier this morning with similar symptoms.
All four are suspected to have injected what they believed to be heroin before suffering from these medical episodes.
Detective Inspector Tony Kennedy said: “Protecting people from harm is the most important responsibility that a police officer has and that means doing everything we can to warn people about a potential threat to their lives.
“Whilst we would never advocate anyone taking illegal drugs, the fact is that there are people in this county with drug addictions, and we want to warn them about a potentially lethal substance that may be in the drugs they are taking.
“While taking drugs always comes with danger and we absolutely do not condone their use, it is imperative for us to warn drug users about this potential threat to their lives.
“If you are a drug user, please be mindful of buying heroin in Northampton, or indeed across the rest of the county, as this particular batch could have fatal consequences.”
Anyone with any information, or concerns about drugs in their community, is urged to call police officers on 101 or Crimestoppers anonymously on 0800 555111.